CSpace

Browse/Search Results:  1-10 of 11 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
furtherresultsontheasymptoticbehaviourofminimumaveragehammingdistanceforbinarycodes 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 4, 页码: 335
Authors:  Zhang Zhaozhi
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
superconvergenceofthemortarfiniteelementapproximationtoaparabolicproblem 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 4, 页码: 350
Authors:  Zhou Aihui;  Gu Hong
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
upperandlowersolutionsmethodsforexistenceofperiodicsolutionsofduffingequation 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 1, 页码: 1
Authors:  Wang Chengwen
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ahybridmethodforlinearprogramming 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 3, 页码: 216
Authors:  Xiu Naihua;  Wu Fang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
behaviorofstochasticapproximationalgorithminrootsetofregressionfunction 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 1, 页码: 92
Authors:  Chen Hanfu;  Wang Guanjun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
permanenceandperiodicsolutionofnonautonomousdelaylotkavolterradiffusionsystem 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 4, 页码: 344
Authors:  Chen Jufang;  Wang Weidong;  Xiao Yanni
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
theselfstableregionapproachforsecondordersystems 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 3, 页码: 238
Authors:  Huang Yi;  Han Jingqing
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
theasymptoticsoftheintegratedsquareerrorforthekernelhazardrateestimatorswithlefttruncatedandrightcensoreddata 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 3, 页码: 251
Authors:  Sun Linquan;  Zheng Zhongguo
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
onthestrictefficiencyinalocallyconvexspace 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 1, 页码: 40
Authors:  Cheng Yonghong;  Fu Wantao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
analgorithmforcontinuoustypeoptimalsphericalfacilitylocationproblem 期刊论文
systemsscienceandmathematicalscience, 1999, 卷号: 12, 期号: 3, 页码: 210
Authors:  Zhang Liping;  Wang Changyu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10